World Scientific
  • Search
  •   
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Our website is made possible by displaying certain online content using javascript.
In order to view the full content, please disable your ad blocker or whitelist our website www.worldscientific.com.

System Upgrade on Tue, Oct 25th, 2022 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at [email protected] for any enquiries.

Two-dimensional systolic complexes satisfy property A

    https://doi.org/10.1142/S021819671850056XCited by:1 (Source: Crossref)

    We show that two-dimensional systolic complexes are quasi-isometric to quadric complexes with flat intervals. We use this fact along with the weight function of Brodzki, Campbell, Guentner, Niblo and Wright [J. Brodzki, S. J. Campbell, E. Guentner, G. A. Niblo and N. J. Wright, Property A and CAT(0) cube complexes, J. Funct. Anal.256(5) (2009) 1408–1431] to prove that two-dimensional systolic complexes satisfy property A.

    Communicated by A. Ol’shanskii

    AMSC: 20F65, 20F69, 57M20

    References

    • 1. S. Adams , Boundary amenability for word hyperbolic groups and an application to smooth dynamics of simple groups, Topology 33(4) (1994) 765–783. Google Scholar
    • 2. W. Ballmann and J. Świa̧tkowski , On L2-cohomology and property (T) for automorphism groups of polyhedral cell complexes, Geom. Funct. Anal. 7(4) (1997) 615–645. ISIGoogle Scholar
    • 3. H.-J. Bandelt , Hereditary modular graphs, Combinatorica 8(2) (1988) 149–157. ISIGoogle Scholar
    • 4. M. Bridson and A. Haefliger , Metric Spaces of Non-Positive Curvature, Vol. 319 (Springer, 1999). Google Scholar
    • 5. J. Brodzki, S. J. Campbell, E. Guentner, G. A. Niblo and N. J. Wright , Property A and CAT(0) cube complexes, J. Funct. Anal. 256(5) (2009) 1408–1431. ISIGoogle Scholar
    • 6. S. J. Campbell , Property A and affine buildings, J. Funct. Anal. 256(2) (2009) 409–431. ISIGoogle Scholar
    • 7. S. J. Campbell and G. A. Niblo , Hilbert space compression and exactness of discrete groups, J. Funct. Anal. 222(2) (2005) 292–305. ISIGoogle Scholar
    • 8. V. Chepoi , Graphs of some CAT(0) complexes, Adv. Appl. Math. 24(2) (2000) 125–179. ISIGoogle Scholar
    • 9. A. Hatcher , Algebraic Topology (Cambridge University Press, Cambridge, 2002). Google Scholar
    • 10. N. Higson and J. Roe , Amenable group actions and the Novikov conjecture, J. Reine Angew. Math. 519 (2000) 143–153. ISIGoogle Scholar
    • 11. N. Hoda, Quadric complexes, arXiv:1711.05844 [math.GR]. Google Scholar
    • 12. T. Januszkiewicz and J. Świa̧tkowski , Simplicial nonpositive curvature, Publ. Math. Inst. Hautes Études Sci. 104(1) (2006) 1–85. ISIGoogle Scholar
    • 13. R. C. Lyndon and P. E. Schupp , Combinatorial Group Theory, Classics in Mathematics (Springer-Verlag, Berlin, 2001) [Reprint of the 1977 edition]. Google Scholar
    • 14. N. Ozawa , Amenable actions and exactness for discrete groups, C. R. Acad. Sci. Paris Sér. I, Math. 330(8) (2000) 691–695. Google Scholar
    • 15. D. T. Wise, Sixtolic complexes and their fundamental groups, preprint (2003). Google Scholar
    • 16. G. Yu , The coarse Baum-Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math. 139(1) (2000) 201–240. ISIGoogle Scholar
    Remember to check out the Most Cited Articles!

    Check out Algebra & Computation books in the Mathematics 2021 catalogue.